MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GEMINI; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC CORPORATION GEMINI; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063301090
Medical Device Problem Codes Difficult to Open or Close (2921); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: date of event was approximated to 01/01/2026 based on the date the manufacturer became aware of the event.Block h6: device code a0414 captures the reportable event of sheath torn at distal end.
 
Event or Problem Description
It was reported that a 11mm gemini basket device was used during a procedure.Reportedly, it was noticed that the orange protective sheath split and the basket was unable to close.No further information was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block b3: date of event was approximated to 01/01/2026 based on the date the manufacturer became aware of the event.Block h6: device code a0414 captures the reportable event of sheath torn at distal end.Block h11: investigation results.The returned 11mm gemini basket device was analyzed, and a visual evaluation noted that the handle returned in good condition.It was also noted that the device returned with the basket on its open position.Microscopic examination was performed under magnification, and it was noticed that the sheath torn close to the basket.During functional inspection it was found that upon actuation of the handle, the basket was not able to be closed due to the torn material detected in the sheath.With the available information, boston scientific concludes that the reported event was confirmed.A review of device history record confirmed that this device met manufacturing specifications prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review was completed and confirmed that the events of sheath torn material and basket failure to close were defined in the risk documentation.This event type has been accounted during product risk analysis to support acceptable risk benefits for the product.Based on the investigation results, this could be related to handling and manipulation of the device during procedure.It is probable that an excess of force applied to the device such as operational factors during their use could have led to sheath torn.Taking all available information into consideration, an investigation conclusion code of adverse event related to procedure was assigned to this investigation because the adverse event occurred during the procedure and the device had no influence on the event.

Brand Name
GEMINI
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24399917
Report Number2124215-2026-09479
Device Sequence Number15980875
Product Code FFL
UDI-Device Identifier08714729043355
UDI-Public(01)08714729043355(17)280206(10)35794968
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0063301090
Device Catalogue Number330-109
Device Lot Number0035794968
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown